# SDR CA951110006

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS110423D
- Condition: Bent
- Location: Lh Mlg
- Stage of operation: AP
- Nature of condition: J, O
- Precautionary procedure: L, O

## Discrepancy

(CAN)LH MLG WOULD NOT EXTEND. INSPECTION FOUND DRAG STRUT HUNG UP ON DOWN ASSIST SPRING CABLE ROD END BOLT HEAD. AT PREVIOUS INSTALLATION THE CLEARANCE WAS SUCH THAT THE CLOSE PROXIMITY OF THE UPLOCK ASSEM BLY CONTACTED THE BOLT HEAD. SB 32-050 ADDRESSES THIS ISSUE AND INDICATES THAT INSTALLATION OF ORIGINAL BOLT WOULD ALLEVIATE THIS DIFFICULTY.
